On tests for linearity against STAR models with deterministic trends
| Year of publication: |
2012
|
|---|---|
| Authors: | Kaufmann, Hendrik ; Kruse, Robinson ; Sibbertsen, Philipp |
| Published in: |
Economics letters. - Amsterdam [u.a.] : Elsevier, ISSN 0165-1765, ZDB-ID 717210-2. - Vol. 117.2012, 1, p. 268-271
|
| Subject: | Theorie | Theory | Zeitreihenanalyse | Time series analysis | Kleinste-Quadrate-Methode | Least squares method | Autokorrelation | Autocorrelation | Statistischer Test | Statistical test |
-
Test for linearity against STAR models with deterministic trends
Zhang, Lingxiang, (2012)
-
On tests for linearity against STAR models with deterministic trends
Kaufmann, Hendrik, (2012)
-
On tests for linearity against STAR models with deterministic trends
Kaufmann, Hendrik, (2012)
- More ...
-
Kaufmann, Hendrik, (2012)
-
On tests for linearity against STAR models with deterministic trends
Kaufmann, Hendrik, (2012)
-
On tests for linearity against STAR models with deterministic trends
Kaufmann, Hendrik, (2012)
- More ...